I am on a lot of medication: Lithium, Welbutrin, Risperadone, Effexor, and they have all really helped me. But I feel like a part of me is hollow, that I have lost some of my essance. I wish I could be happy on the medication, get the benifits from them, but still feel like myself. Does anyone else feel this way?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...